Loss of libido is a side effect that accompanies a number of medications. Ask your doctor to prescribe alternatives or change the dosage if your sex drive is being affected by medications, such as: antidepressants, antihistamines, blood pressure drugs, oral contraceptives, anti-HIV drugs, synthetic progesterone-medroxyprogesterone, finasteride, or chemotherapy.
6. Body Image
If you feel you just arenít sexy enough to please your partner, you are suffering from poor body image linked to low self-esteem. Many men, for instance, feel that their penis is too small, and these feelings of inadequacy can affect their sex life. If you are a woman and are too concerned about your breast size, you are probably ruining your sex life. Talking to a psycho-sexual therapist or a qualified counselor will help you develop a positive body image and dramatically enhance your libido.
Related: Do You Worship Physical Beauty?